# SDR HALA20250210005

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8578
- Aircraft time: 18,289 hours, 3,977 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,132 hours, 2,366 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

UPON GATE ARRIVAL. REPORTED A SMALL ENGINE FIRE ON ENGINE 2 TAIL CONE- EXTINGUISHED ITSELF. PERFORMED VISUAL INSPECTION OF ENGINE AFTER FIRE NO FAULTS NOTED. PERFORMED IDLE RUN OF ENGINE2 PER AMM 71-00-00-710-806-A IDLE RUN GOOD A/C OK FOR SVC.
